MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-40/I13-40
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 12/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent to treat occlusive disease.It was reported a follow up computed tomography (ct) showed the patient had an occlusion in the main body stent.The physician elected to complete an aui fem-fem bypass to restore patency.The patient is reported to be well post procedure.There have been no additional adverse events reported for this patient.
 
Additional Manufacturer Narrative
Based on the information received at the completion of the clinical evaluation, there were reported evidence that supported the following case event.A re-intervention was done on (b)(6) 2017 to correct the occlusion.Patient was doing well post op.Clinical was able to confirm the aorto-bi-iliac occlusion with preexisting aortic stenosis.Cumulative knowledge informed by past assessments of similar complaints was applied to a review of the available medical information.The most likely cause of the aorto-bi-iliac occlusion was the preexisting occlusive disease and intentional user error due to the off label aorto-iliac anatomy.A review of the manufacturing lot confirmed all devices met specifications prior to release.The devices remain implanted in the patient and will not returned and no evaluation will be completed.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7184767
Report Number2031527-2018-00031
Device Sequence Number1044236
Product Code MIH
UDI-Device Identifier00818009015075
UDI-Public(01)00818009015075(17)180512
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/12/2018
Device Model NumberBEA22-40/I13-40
Device Lot Number1686286-010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer12/13/2017
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR